# SDR SWAA2023033011851

- Difficulty date: March 2, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER CABIN FLOOR SUPPORT AT BS 540 RBL 2.<[01] NOT ALLOWABLE DAMAGE FOUND ON SRM PART THAT DO NOT ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 STEP 9C;[02] REMOVED FLOOR SUPPORT ON BS 540 RBL 2 IAW SRM 51-40-02;[03] RECEIVED ON FWD CABIN FLOOR SUPPRT ON BS 540 RBL 2 P/N 143A5240-35. LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 143A0060. OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTIONS STEP 3 OK TO INSTALL GIVEN.;[05] INSTALLED NEW FLOOR SUPPORT ON BS 540 RBL 2 P/N 143A5240-35 ON FWD CABIN I.A.W SRM 51-40-02-0G-0 AND DWG 143A0060.;[06] VERIFIED CORRECTIVE ACTIONS STEP 5; AND MEASUREMENTS TABLE.
